A Hasse-type principle for exponential Diophantine equations and its applications (Q2792344): Difference between revisions

From MaRDI portal
Importer (talk | contribs)
Changed an Item
ReferenceBot (talk | contribs)
Changed an Item
Property / cites work
 
Property / cites work: Representing integers as linear combinations of S-units / rank
 
Normal rank
Property / cites work
 
Property / cites work: On the diophantine equation \(1+x+y=z\) / rank
 
Normal rank
Property / cites work
 
Property / cites work: Q4861499 / rank
 
Normal rank
Property / cites work
 
Property / cites work: Small points on subvarieties of a torus / rank
 
Normal rank
Property / cites work
 
Property / cites work: On the exponential local-global principle / rank
 
Normal rank
Property / cites work
 
Property / cites work: Perfect powers with few binary digits and related Diophantine problems, II / rank
 
Normal rank
Property / cites work
 
Property / cites work: Exponential diophantine equations / rank
 
Normal rank
Property / cites work
 
Property / cites work: Carmichael's lambda function / rank
 
Normal rank
Property / cites work
 
Property / cites work: Linear equations in variables which lie in a multiplicative group / rank
 
Normal rank
Property / cites work
 
Property / cites work: On the number of solutions of linear equations in units of an algebraic number field / rank
 
Normal rank
Property / cites work
 
Property / cites work: Q3903067 / rank
 
Normal rank
Property / cites work
 
Property / cites work: On the Diophantine equation \(1 + 2^a + x^b = y^n\) / rank
 
Normal rank
Property / cites work
 
Property / cites work: Representing integers as linear combinations of powers / rank
 
Normal rank
Property / cites work
 
Property / cites work: Representing integers as linear combinations of power products / rank
 
Normal rank
Property / cites work
 
Property / cites work: Two exponential Diophantine equations / rank
 
Normal rank
Property / cites work
 
Property / cites work: On power residues / rank
 
Normal rank
Property / cites work
 
Property / cites work: Abelian binomials, power residues and exponential congruences / rank
 
Normal rank
Property / cites work
 
Property / cites work: Addendum and corrigendum to the paper "Abelian binomials, power residues and exponential congruences", Acta Arith. 32(1977), pp. 245-274 / rank
 
Normal rank
Property / cites work
 
Property / cites work: Q5768581 / rank
 
Normal rank
Property / cites work
 
Property / cites work: Q4897985 / rank
 
Normal rank

Revision as of 13:46, 11 July 2024

scientific article
Language Label Description Also known as
English
A Hasse-type principle for exponential Diophantine equations and its applications
scientific article

    Statements

    A Hasse-type principle for exponential Diophantine equations and its applications (English)
    0 references
    0 references
    0 references
    9 March 2016
    0 references
    exponential Diophantine equations
    0 references
    S-unit equations
    0 references
    Hasse principle
    0 references
    Carmichael's function
    0 references

    Identifiers

    0 references
    0 references
    0 references
    0 references
    0 references
    0 references
    0 references